Works matching DE "TRIGONOMETRIC functions"
Results: 1747
Weighted random sampling and reconstruction in general multivariate trigonometric polynomial spaces.
- Published in:
- Analysis & Applications, 2022, v. 20, n. 5, p. 1069, doi. 10.1142/S0219530521500330
- By:
- Publication type:
- Article
A refinement of Vietoris' inequality for cosine polynomials.
- Published in:
- Analysis & Applications, 2016, v. 14, n. 5, p. 615, doi. 10.1142/S021953051550013X
- By:
- Publication type:
- Article
SHARP BOUNDS FOR TRIGONOMETRIC POLYNOMIALS IN TWO VARIABLES.
- Published in:
- Analysis & Applications, 2009, v. 7, n. 4, p. 341, doi. 10.1142/S0219530509001426
- By:
- Publication type:
- Article
Iterative Construction of U <sub> q </sub>( s ℓ( n+1)) Representations and Lax Matrix Factorisation.
- Published in:
- Letters in Mathematical Physics, 2008, v. 85, n. 2/3, p. 221, doi. 10.1007/s11005-008-0268-1
- By:
- Publication type:
- Article
Lagrangian Subalgebras and Quasi-trigonometric r-Matrices.
- Published in:
- Letters in Mathematical Physics, 2008, v. 85, n. 2/3, p. 249, doi. 10.1007/s11005-008-0264-5
- By:
- Publication type:
- Article
Trigonometric Dynamicalr-Matrices Over Poisson Lie Base.
- Published in:
- Letters in Mathematical Physics, 2005, v. 71, n. 1, p. 63, doi. 10.1007/s11005-004-5924-5
- By:
- Publication type:
- Article
A CLASSIFICATION AND CONSTRUCTION OF ENTIRELY CIRCULAR CUBICS IN THE HYPERBOLIC PLANE.
- Published in:
- Acta Mathematica Hungarica, 2004, v. 104, n. 3, p. 185
- By:
- Publication type:
- Article
Correction to: Graphical Representation and Similarity Analysis of DNA Sequences Based on Trigonometric Functions.
- Published in:
- 2018
- By:
- Publication type:
- Correction Notice
High‐performance direct algorithms for computing the sign function of triangular matrices.
- Published in:
- Numerical Linear Algebra with Applications, 2018, v. 25, n. 2, p. 1, doi. 10.1002/nla.2139
- By:
- Publication type:
- Article
Passive Rotation Compensation in Parallel Kinematics Using Quaternions.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2016, v. 16, n. 1, p. 51, doi. 10.1002/pamm.201610014
- By:
- Publication type:
- Article
Exact solutions of convective–diffusive Cahn–Hilliard equation using extended direct algebraic method.
- Published in:
- Numerical Methods for Partial Differential Equations, 2023, v. 39, n. 6, p. 4517, doi. 10.1002/num.22622
- By:
- Publication type:
- Article
Analytical and numerical approaches to nerve impulse model of fractional‐order.
- Published in:
- Numerical Methods for Partial Differential Equations, 2020, v. 36, n. 6, p. 1348, doi. 10.1002/num.22476
- By:
- Publication type:
- Article
Interpolation splines minimizing a semi-norm.
- Published in:
- Calcolo, 2014, v. 51, n. 2, p. 245, doi. 10.1007/s10092-013-0080-x
- By:
- Publication type:
- Article
Transformation of sliding motion to rolling during spheres collision.
- Published in:
- Granular Matter, 2017, v. 19, n. 4, p. 1, doi. 10.1007/s10035-017-0755-0
- By:
- Publication type:
- Article
Performance Comparison of Code Discriminators in the Presence of CW Interference.
- Published in:
- Wireless Personal Communications, 2016, v. 89, n. 2, p. 405, doi. 10.1007/s11277-016-3272-2
- By:
- Publication type:
- Article
Pairwise Error Probability of Distributed Space–Time Coding Employing Alamouti Scheme in Wireless Relays Networks.
- Published in:
- Wireless Personal Communications, 2009, v. 51, n. 2, p. 231, doi. 10.1007/s11277-008-9640-9
- By:
- Publication type:
- Article
Two-Sided Estimates of Some Coordinate Splines.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 216, n. 6, p. 770, doi. 10.1007/s10958-016-2941-8
- By:
- Publication type:
- Article
Matrix Factorization for Solutions of the Yang-Baxter Equation.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 213, n. 5, p. 723, doi. 10.1007/s10958-016-2734-0
- By:
- Publication type:
- Article
On Jackson Type Inequalities for the Best Approximations of Periodic Functions.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 210, n. 5, p. 654, doi. 10.1007/s10958-015-2584-1
- By:
- Publication type:
- Article
On the Asymptotic Solution of One Extremal Problem Related to Nonnegative Trigonometric Polynomials.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 209, n. 1, p. 19, doi. 10.1007/s10958-015-2483-5
- By:
- Publication type:
- Article
Some Inequalities for Trigonometric Polynomials and Fourier Coefficients.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 207, n. 6, p. 845, doi. 10.1007/s10958-015-2409-2
- By:
- Publication type:
- Article
Constants in Jackson Type Inequalities for the Best Approximation of Periodic Functions Such that Some of Their Fourier Coefficients Vanish.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 207, n. 2, p. 218, doi. 10.1007/s10958-015-2367-8
- By:
- Publication type:
- Article
Soundproof Properties of a One-Dimensional Three-Layer Plate.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 203, n. 1, p. 104, doi. 10.1007/s10958-014-2093-7
- By:
- Publication type:
- Article
On the Constants in Generalized Jackson-Type Inequalities.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 200, n. 5, p. 532, doi. 10.1007/s10958-014-1942-8
- By:
- Publication type:
- Article
Jackson Type Inequalities for Deviations of the Riesz Averages and Applications to Estimates of Functionals with Two Known Moments.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 198, n. 6, p. 684, doi. 10.1007/s10958-014-1819-x
- By:
- Publication type:
- Article
Estimates for the Best Approximations of Periodic Functions in Terms of Deviations.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 196, n. 3, p. 262, doi. 10.1007/s10958-014-1657-x
- By:
- Publication type:
- Article
Estimates for the best approximations of a periodic function by linear combinations of values of the function and its primitives.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 193, n. 1, p. 89, doi. 10.1007/s10958-013-1436-0
- By:
- Publication type:
- Article
Comparison of the discrete and uniform norms of polynomials on an interval and a circular arc.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 193, n. 1, p. 100, doi. 10.1007/s10958-013-1437-z
- By:
- Publication type:
- Article
On the nonclassical approximation method for periodic functions by trigonometric polynomials.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 188, n. 2, p. 113, doi. 10.1007/s10958-012-1111-x
- By:
- Publication type:
- Article
Approximation by trigonometric polynomials of functions having ( α, ψ)- derivatives in weighted variable exponent Lebesgue spaces.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 184, n. 4, p. 371, doi. 10.1007/s10958-012-0873-5
- By:
- Publication type:
- Article
THE TRAVELING WAVE SOLUTIONS OF THE CONFORMABLE TIME-FRACTIONAL ZOOMERON EQUATION BY USING THE MODIFIED EXPONENTIAL FUNCTION METHOD.
- Published in:
- Eskişehir Technical University Journal of Science & Technology A - Applied Sciences & Engineering, 2024, v. 25, n. 1, p. 108, doi. 10.18038/estubtda.1370631
- By:
- Publication type:
- Article
NUMERICAL SOLUTIONS OF REACTION-DIFFUSION EQUATION SYSTEMS WITH TRIGONOMETRIC QUINTIC B-SPLINE COLLOCATION ALGORITHM.
- Published in:
- Eskişehir Technical University Journal of Science & Technology A - Applied Sciences & Engineering, 2023, v. 24, n. 2, p. 121, doi. 10.18038/estubtda.1162963
- By:
- Publication type:
- Article
On a functional equation related to competition.
- Published in:
- Aequationes Mathematicae, 2014, v. 87, n. 3, p. 301, doi. 10.1007/s00010-013-0215-9
- By:
- Publication type:
- Article
On algebraic trigonometric integro splines.
- Published in:
- ZAMM -- Journal of Applied Mathematics & Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik, 2020, v. 100, n. 2, p. N.PAG, doi. 10.1002/zamm.201900262
- By:
- Publication type:
- Article
Finding the Exact Value of cos (π/7).
- Published in:
- International Journal of High School Research, 2023, v. 5, n. 7, p. 71, doi. 10.36838/v5i7.11
- By:
- Publication type:
- Article
ON THE COOKIE-CUTTER GAME: SEARCH AND EVASION ON A DISC.
- Published in:
- Mathematics of Operations Research, 1990, v. 15, n. 4, p. 573, doi. 10.1287/moor.15.4.573
- By:
- Publication type:
- Article
O ENSINO DA TRIGONOMETRIA USANDO O SOFTWARE GEOGEBRA COMO FERRAMENTA DE ENSINO-APRENDIZAGEM.
- Published in:
- Revista Foco (Interdisciplinary Studies Journal), 2024, v. 17, n. 6, p. 1, doi. 10.54751/revistafoco.v17n6-069
- By:
- Publication type:
- Article
Fault ride-through capability improvement in a DFIG-based wind turbine using modified ADRC.
- Published in:
- Protection & Control of Modern Power Systems, 2022, v. 7, n. 1, p. 1, doi. 10.1186/s41601-022-00272-9
- By:
- Publication type:
- Article
A new protection scheme for PV-wind based DC-ring microgrid by using modified multifractal detrended fluctuation analysis.
- Published in:
- Protection & Control of Modern Power Systems, 2022, v. 7, n. 1, p. 1, doi. 10.1186/s41601-022-00232-3
- By:
- Publication type:
- Article
Determining the Sine of One Degree in the Sarvasiddhāntarāja of Nityānanda.
- Published in:
- Sciamvs: Sources & Commentaries in Exact Sciences, 2018, v. 19, p. 1
- By:
- Publication type:
- Article
ON SOME SHARP CONDITIONS FOR GENERALIZED ABSOLUTE CONVERGENCE OF FOURIER SERIES.
- Published in:
- Transactions of A. Razmadze Mathematical Institute, 2021, v. 175, n. 3, p. 355
- By:
- Publication type:
- Article
Similarity Reductions and Intermediate Integrals of The Phi-Four Equation.
- Published in:
- Journal of Ultra Scientist of Physical Sciences - Section A (Mathematics), 2018, v. 30, n. 4, p. 239, doi. 10.22147/jusps-A/300402
- By:
- Publication type:
- Article
Bessel equation and Bessel function on T<sub>(q,h)</sub>.
- Published in:
- Turkish Journal of Mathematics, 2022, v. 46, n. 8, p. 3300, doi. 10.55730/1300-0098.3334
- By:
- Publication type:
- Article
Formulas for special numbers and polynomials derived from functional equations of their generating functions.
- Published in:
- Turkish Journal of Mathematics, 2022, v. 46, n. 6, p. 2450, doi. 10.55730/1300-0098.3280
- By:
- Publication type:
- Article
A special approach to derive new formulas for some special numbers and polynomials.
- Published in:
- Turkish Journal of Mathematics, 2020, v. 44, n. 6, p. 2217, doi. 10.3906/mat-2005-116
- By:
- Publication type:
- Article
Trigonometric expressions for Gaussian <sub>2</sub>F1 -series.
- Published in:
- Turkish Journal of Mathematics, 2019, v. 43, n. 4, p. 1823, doi. 10.3906/mat-1810-27
- By:
- Publication type:
- Article
Quartic trigonometric B-spline algorithm for numerical solution of the regularized long wave equation.
- Published in:
- Turkish Journal of Mathematics, 2019, v. 43, n. 1, p. 112, doi. 10.3906/mat-1804-55
- By:
- Publication type:
- Article
Convolution and Jackson inequalities in Musielak-Orlicz spaces.
- Published in:
- Turkish Journal of Mathematics, 2018, v. 42, n. 5, p. 2166, doi. 10.3906/mat-1801-62
- By:
- Publication type:
- Article
Mixed modulus of continuity in the Lebesgue spaces with Muckenhoupt weights and their properties.
- Published in:
- Turkish Journal of Mathematics, 2016, v. 40, n. 6, p. 1169, doi. 10.3906/mat-1507-92
- By:
- Publication type:
- Article
On the stability of basisness in L<sub>p</sub> (1 < p < + ∞) of cosines and sines.
- Published in:
- Turkish Journal of Mathematics, 2011, v. 35, n. 1, p. 47, doi. 10.3906/mat-0908-160
- By:
- Publication type:
- Article